MAUDE Adverse Event Report: MMJ SA DE CV (USD) INVOS; OXIMETER, TISSUE SATURATION

MMJ SA DE CV (USD) INVOS; OXIMETER, TISSUE SATURATION
Model Number PM7100
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: preamplifier pmpamp71 invos 7100 (serial#: (b)(6)) sensor cable re-usable pmac71rsc invos (lot#: 2021-04-20) sensor cable re-usable pmac71rsc invos (lot# 2023-10-26) docking station pmac71doc invos 7100 (serial#: (b)(6)) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a procedure, the device had no rso2 reading and dropped out after roughly 10 seconds.The patient's procedure was delayed by roughly 10 minutes, and the patient had a bcp surgery without cerebral oximetry monitoring.The sensors and the cables were changed.All efforts were made to ensure a signal, but the monitor would not give a reading.The monitor was removed from theaters and attempted to get an rso2 reading on the user itself, but the monitor would not give a reading.There was no patient injury.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19463377
Report Number2936999-2024-00865
Device Sequence Number18119626
Product Code MUD
UDI-Device Identifier10884521810105
UDI-Public10884521810105
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM7100
Device Catalogue NumberPM7100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date06/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexFemale